MAUDE Adverse Event Report: AMO Puerto Rico Mfg. Inc. TECNIS SIMPLICITY; Intraocular Lens

AMO Puerto Rico Mfg. Inc. TECNIS SIMPLICITY; Intraocular Lens
Model Number DCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during handling and prior to insertion, the preloaded monofocal intraocular lens (iol) was scratched during the loading process.There was no patient contact with the device.The iol was discarded.No additional information was provided.
 
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6 unknown, information was requested but not provided.Section d6a: not applicable, as the lens was not implanted.Section d6b: not applicable, as the lens was not implanted.Device evaluation: product evaluation was not performed because the product has not been received.The complaint issue reported could not be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed that two additional complaints were received for this po number.No escalation required.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
Intraocular Lens
Manufacturer (Section D)
AMO Puerto Rico Mfg. Inc.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50821161
Report Number3012236936-2026-000275
Device Sequence Number16130643
Product Code HQL
UDI-Device Identifier05050474636101
UDI-Public(01)05050474636101(17)281215
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown